A 33-year-old member asked:
is it normal to get cramps two days after taking the plan b.. "morning after pill"?
1 doctor answer
Dr. Heidi Fowler answered
24 years experience Psychiatry
Yes: Potential side effects with emergency contraception can include: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfor, cramping or feeling tired. Notify your doctor if your period is 7 or more days late.
Answered on Nov 22, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!